# SDR SWAA2023062757124

- Difficulty date: June 7, 2023
- Submitted: June 27, 2023
- Operation: Air carrier
- Aircraft: N8705Q
- Make and model: Boeing 737-8
- Aircraft serial: 42558
- Aircraft time: 12,340 hours, 5,351 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT 075-30 AFT CARGO FLOOR PANEL 140CF CORROSION AROUND EDGES OF PANEL.<[01] VERIFIED MATERIAL I.A.W. SRM 53-00-53-1A-1 AND BOEING DWG 453A2610-32 REV D;[02] VERIFIED STEP 1;[03] STARTED FABRICATING FLOOR PANEL I.A.W. 50-10-04-400-801;[04] VERIFIED STEP 3;[05] FABRICATED FLOOR PANEL I.A.W. 50-10-04-400-801; READY TO TREAT AND PRIME;[06] VERIFIED STEP 5  OK TO TREAT AND PRIME;[07] TREATED AND PRIMED FLOOR PANEL I.A.W. AMM 51-21-41-370-801 AND 51-21-72-370-804;[08] OUT OF SEQUENCE. EVALUATED CORROSION ON FLOOR PANEL 140CF; FOUND TO BE OUT OF LIMITS; MAX ALLOWABLE DAMAGE IS 3'; MEASURED WITH STEEL RULE IAW SRM 53-00-53-1A-1 STEP 5.A.(B)1);[09] VERIFIED ITEMS 7 AND 8   AUDIT C/W
